# SDR 05FDEA02662

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1349.5-1353.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK CROWN AT STA 1349.5 TO 1353.5 RBL 107 FOUND CORROSION.  CORRECTIVE ACTION:  SNRM N0807: DISCREPANT SEAT TRACK CARRY OUT REPAIR AS PER SRM 53-70-00 FIG.1 VOL.I.   CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
